Quadratic approximation in nonlinear extremal problems
Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 425-427
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_4_a11,
author = {A. I. Propoi and A. V. Pukhlikov},
title = {Quadratic approximation in nonlinear extremal problems},
journal = {Doklady Akademii Nauk},
pages = {425--427},
year = {1993},
volume = {331},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a11/}
}
A. I. Propoi; A. V. Pukhlikov. Quadratic approximation in nonlinear extremal problems. Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 425-427. http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a11/